# SDR SWAA2017092616606

- Difficulty date: September 13, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 48,935 hours, 25,177 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A2280
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AFT SIDE WEB OIL CANNING AT BS 1016, BETWEEN STR 2L TO STR 3L.  REPAIRED WEB PER EA AND SRM.
